Leaves of Markov local minimal sets in foliations of codimension one.

Título inglés Leaves of Markov local minimal sets in foliations of codimension one.
Título español Hojas de conjuntos minimales locales de Markov en foliaciones de codimensión uno.
Autor/es Cantwell, John ; Conlon, Lawrence
Organización Univ. Saint Louis, Saint Louis (Missouri), Estados Unidos;Univ. Washington, Saint Louis (Missouri), Estados Unidos
Revista 0214-1493
Publicación 1989, 33 (3): 461-484, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The authors continue their study of exceptional local minimal sets with holonomy modeled on symbolic dynamics (called Markov LMS [C-C 1]). Here, an unpublished theorem of G. Duminy, on the topology of semiproper exceptional leaves, is extended to every leaf, semiproper or not, of a Markov LMS. Other topological results on these leaves are also obtained.
Clasificación UNESCO 120200
Palabras clave español Foliaciones ; Cadenas de Markov
Código MathReviews MR1038484
Código Z-Math Zbl 0703.57016
Icono pdf Acceso al artículo completo